MURAL - Maynooth University Research Archive Library



    A bridge over a Hamiltonian path


    McGuire, Gary and Ó Cairbre, Fiacre (2001) A bridge over a Hamiltonian path. Mathematical Intelligencer, 23 (3). pp. 41-43. ISSN 0343-6993

    [img]
    Preview
    Download (1MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Abstract included in text.

    Item Type: Article
    Additional Information: Cite this article as: McGuire, G. & Ó Cairbre, F. The Mathematical Intelligencer (2001) 23: 41. https://doi.org/10.1007/BF03026853
    Keywords: William Rowan Hamilton; Royal Canal; Dublin; quaternion formula; Broombridge;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10092
    Identification Number: https://doi.org/10.1007/BF03026853
    Depositing User: Dr. Fiacre O Cairbre
    Date Deposited: 11 Oct 2018 16:29
    Journal or Publication Title: Mathematical Intelligencer
    Publisher: Springer Verlag
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year